Vol. 55, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Multiplicativity-preserving arithmetic power series

David Francis Rearick

Vol. 55 (1974), No. 1, 277–283
Abstract

In the Dirichlet algebra of arithmetic functions let the operator A be represented by an arithmetic power series Af = Σa(F)fF. A condition on the coefficients a(F) is derived which is necessary and sufficient for Af to be multiplicative whenever f is multiplicative.

Mathematical Subject Classification
Primary: 10A20
Milestones
Received: 20 March 1973
Published: 1 November 1974
Authors
David Francis Rearick